# SDR DALA2024012301051

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Slat Wedge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 AD - DISBONDED AREA OF 4.0IN LENGTH AND 2.25IN WIDTH WAS FOUND ON LE SLAT 8 TRAILING EDGE WEDGE UPPER SURFACE AT OSS 439, IN REFERENCE TO JOB 081-0001 / CARD. CORRECTIVE ACTION: SUMMARY ON NRC 00002:AD - DISBONDED AREA OF 4.0IN LENGTH AND 2.25IN WIDTH WAS FOUND ON LE SLAT 8 TRAILING EDGE WEDGE UPPER SURFACE AT OSS 439, IN REFERENCE TO JOB 081-0001 / CARD 5740- 01145-05H, STEP 3. WAS REPAIRED PER B757-200 SRM. (0164155)
